# SDR REXA2019122671775

- Difficulty date: December 17, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: CC670322129
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT & RT HINGE FITTINGS AT THE NLG STRUCTURE.   THE FITTINGS WERE REPLACED IAW SRM 51-42-20-001-001-A01.
